# SDR CALA2025082708165

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 50,074 hours, 26,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 35CBA INOP.  FOUND BROKEN WIRE, REPAIRED WIRE PER AIRBUS 319/320 ESPM 20-43-11-01. OPS CHECK GOOD
